# SDR P5CA9600357

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FOREFLAP HAS PREVIOUS GOUGE AND DELAMINATION AT OUTBOARD LEADING EDGE.  REMOVED DAMAGED SKIN, POTTED CORE, FABRICATED FILLER AND DOUBLERS AND INSTALLED IAW SRM 51-40-15.
